# SDR SWIA2021081060161

- Difficulty date: May 10, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA45394-670-57-53-218 N709SK MXCODEID50666-PR - LEFT OUTBD FLAP VANE LEADING EDGE HAS DAMAGE 8 IN FROM OUTBD EDGE. DAMAGE AREA IS 2.5 IN WIDE AND A DEPTH OF .039. DAMAGE IS OUT OF LIMITS PER SRM 57-53-01 PAGE 104.  FOUND DAMAGE ON LEFT OUTBD FLAP VANE LEADING EDGE ALLOWED PER REO 670-57-53-218 GOOD FOR 5300 FLIGHT HOURS. DUE BY TAT 45392.94, PART NUMBER: SH670-14699-5 - FLAP ASSY, OTBD LH, SERIAL NUMBER: SBRJ292, POSITION: LEFT      (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED LEFT OUTBD FLAP VAIN LEADING EDGE WITH A NEW SERVICEABLE UNIT. REF CRJ-700 SRM 51-42-10-001-001-A01 AND DWG 601R14502 REV D  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002
